MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK; CEMENTLESS STEM
Model Number 01.12.22SN
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 3 july 2020: lot 165623: (b)(4) items manufactured and released on 15-nov-2016.Expiration date: 2021-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient was approximately 3 years of post-primary replacement (2017) came back to the surgeon with complaints of pain.The stem was found to be loose proximally but well fixed distally.The surgeon stated the patient had been water skiing on their replacement.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10288602
Report Number3005180920-2020-00457
Device Sequence Number19066494
Product Code JDI
UDI-Device Identifier07630030802621
UDI-Public07630030802621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2021
Device Model Number01.12.22SN
Device Catalogue Number01.12.22SN
Device Lot Number165623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;